# SDR ASAA2016021915582

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,407 hours, 9,362 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMBOUT.  RAN QRH PROCEDURE, LIGHT RE-ILLUMINATED.  ISOLATED PACK AND TURNED OFF.  ACFT GROUNDED.  RESET - INTERMITTENT FAULT IAW FIM 21-53, TASK 802.  NO FAULTS EITHER ZONE TEMP CONTROLLER.  RAN RT PACK ON APU FOR 20 MINUTES, ALL NORMAL.  GVI OVERHEAT SWITCHES AND WIRING NORMAL.
